Hayo, have you known that West Sumatra has many exciting tourist destinations? Don't know? So don't play to the east and go on, occasionally playing to western Indonesia. : D …
In this article, I will recommend popular places in West Sumatra that can be visited in just 2 days. Let it be more exciting and more efficient, this itinerary uses a rented motorcycle. Because in 2 days I will visit many tourist attractions and the location is quite far apart, so make sure the body is really fit.
This itinerary is suitable for part-time travelers like me, who only have time off on Saturdays and Sundays. So, leave leave can be for vacation to another place.
I recommend taking the earliest flight from Jakarta and leaving Padang by plane at night, or at least departing at 20.30 from Padang.
Then, of the many cool place in West Sumatra, where are you if you only have 2 days ?? Well, here it is the most popular places in West Sumatra that can be visited in just 2 days.
07.30 – Rent a motorcycle, fill in gasoline, have breakfast.
No later than the previous day, make sure you have contacted motorcycle rental services in Padang (check on google). Look for motorcycle rental service providers who can take motorbikes to the airport. Make sure the gas tank is fully charged before traveling. Don't forget to have breakfast first. Many sellers of food for breakfast along the Padang – Bukittinggi road, the menus that are served mostly are lontong sayur and lontong pical (pecel).
08.00 – Towards anai valley waterfall.
09.30 – Arriving at the valley waterfall Anai.
This waterfall is very beautiful and iconic. Located right on the edge of the Padang-Bukittinggi highway, this waterfall looks like an oasis in the desert after being treated to a view of the settlement. The distance from the airport to the waterfall is around 45 km with a travel time of about 1.5 hours. Take 30 minutes here to take pictures and unwind.
10.00 Head for Istano Basa Pagaruyung
11.30 Arriving at Istano Basa Pagaruyung
The journey from the valley of the Anai Valley to Istano base of Pagaruyung takes a distance of 43 km or about 1.5 hours of travel. When you arrive in Padang Panjang city, take directions to Solok. Then before arriving at Lake Singkarak, there will be instructions for the City of Pagaruyung, Limapuluh Kota Regency, the place where Istano Basa Pagaruyung is located.
This palace is a trace of the kingdom of Pagaruyung which is said to be the ancestor of the Minangkabau people. Here we can see various historical heritage of Pagaruyung Kingdom. In addition, there is a royal pagaruyung clothing rental facility.
Take 2 hours to rest, eat and explore this palace.
13.30 Towards Harau Valley
15.15 Arrived in the Harau Valley
Next to the Harau valley in Limapuluh Kota Regency. The distance from Pagaruyung Palace to the harau valley is around 55 km which takes about 1 hour 45 minutes.
Here, you will be treated to views of beautiful cliffs that towering around a valley. Here are also some other cool spots such as waterfalls.
Take 1.5 hours to explore the most beautiful corners in the Harau valley.
16.45 Towards Kelok 9
17.15 Arrived in Kelok 9
The distance from the Harau valley to the corner of 9 was about 18 km and could be reached in about 30 minutes. Spend 30 to take pictures and enjoy the beauty of the odd side.
17.45 Go to Bukittinggi
19.30 Arriving in Bukittinggi
The trip to Bukittinggi is 56 km away and takes about 1 hour 45 minutes. Along the way and in the city of Bukittinggi itself there will be many restaurants and most of the Padang restaurants.
West Sumatra is relatively safe, even though driving after sunset. Moreover, the route to Bukittinggi on Saturday and many pass through settlements, very crowded vehicles from Riau who travel to West Sumatra. So don't worry, it's all safe to control.
Look for lodging around the clock, because it will be easy to go anywhere from there. It's best to order a few days in advance because on holidays sometimes it's hard to get lodging in Bukittinggi.
Enjoy the atmosphere of an evening clock at night before resting. Sunday night, the clock will be very crowded with tourists and sellers. The Clock Tower has become an icon of West Sumatra. Not complete to West Sumatra if it does not come to the clock.
06.00 Clean-up and Breakfast at the hotel
07.00 Towards the fort fort kock and animal park
First morning visit most right towards fort fort kock. It is located in the middle of the city.
This fort is located on a small hill, so you can see around the city of Bukittinggi. A lot of lush trees around this fort, so we can breathe fresh clean air before doing solid activities.
On the opposite side of the fort there is a small zoo connected by the limpapeh bridge. If you want, you can cross to see some animal collections that are not much. Even if we don't cross, we can relax in the park around the fort.
07.30 Towards the clock field
Even though it has been visited at night, but come back in the morning because the atmosphere is different. Come for a moment to just take a picture. The distance from fort fort kock to the gadang clock is around 700 meters.
08.00 Towards a panoramic park and Japanese hole
The distance from the clock to the panoramic park and the Japanese hole is about 1 km.
In the panoramic park, you can see the stunning views of the cyanok canyon. Ngarai Sianok is 100m high cliffs with a length of 15 km on both sides of the sianok stem river. Her beauty is getting perfect with the background of Mount Singgalang and Gunung Marapi.
Still in the same location, there is a Japanese hole. The Japanese hole is a tunnel made by Japanese invaders by employing romusha. This tunnel is located on one of the cliffs of sianok gorge.
09:30 Ngarai Sianok, Janjang Koto Gadang, and Tabing Takuruang
Next we go down to the valley in the canyon canyon and head to the koto gadang or also called great wall of koto gadang. Great Wall of Koto Gadang is a replica of the great wall of China. The location is on the other side of the cyanok canyon. There are hundreds of steps to reach the top of the canyon. The scenery presented in this area is also charming.
Do not use GPS to go to the koto gadang, because the route shown will rotate out of the city of Bukittinggi. The reason is that the GPS cannot detect dirt roads that are only a few hundred meters long from the asphalt road in the cyanok canyon. So you should ask the parking attendant or the local residents.
Next, go to the takuruang tabing (confined cliff), which is a small hill high in the middle of a valley surrounded by other large hills. The location is still in Sianok Canyon. The distance is about 2 km from the koto gadang stretch. There is a taruko cafe around the cliff, right for lunch while enjoying the beauty of the valleys and cliffs.
12: 007 12.00 Towards the Peak of Lawang and Lake Maninjau
12.45 Arriving at Puncak Lawang
Next to the peak of Lawang which is about 20 km from the cafe Taruko and can be reached in 45 minutes.
the beauty of Lake Maninjau which is surrounded by cliffs and green hills filled with pine trees. If you have more money, you can encourage adrenaline to ride paragliding here.
14.00 Go to Padang
17.00 Arrive in Padang City
The journey from Puncak Lawang to Padang takes distance of 311 km for approximately 3 hours. In Padang, go directly to Siti Nurbaya Bridge to take pictures on the iconic bridge with the background of the old town of Padang and Bukit Siti Nurbaya.
17.20 Go to the Grand Mosque
Next to the Great Mosque of West Sumatra. The biggest mosque in West Sumatra with an amazingly beautiful design and very characteristic of West Sumatra.
18.00 Towards the coast of Padang
The last destination is to enjoy the afternoon and sunset in the coastal areas of Padang or usually the Padang people call it taplau ( waterfront)
18.40 Heading for the Airport
19.30 Arriving at the airport
Returning the motorbike and having dinner
See you again at the next opportunity.
The following are estimated travel costs (excluding airline tickets)
|1.||Rent motorbike 2 days||100,000||Motorbike rental in the range of 40,000 – 50,000 per day|
|2.||Gasoline||150,000||Total estimated journey of 600 km. Fuel consumption assumption of 1:30 and using pertalite.|
|3.||Meal 5x||150,000||Prices of food in the Padang restaurant did not reach Rp. 20,000, but at the taruko cafe the price was higher than the Padang restaurant|
|4.||Lodging||250,000||Lodging with standard facilities in the area of the clock hour. valley waterfall anai||3,000|
|7.||Parking at the valley waterfall anai||2,000|
|8.||Entrance ticket for Istano Basa Pagaruyung||15,000|
|9.  Parking at istano basa pagaruyung||2,000|
|10.||Entrance ticket to the Harau Valley area||5,000|
|11.||Motorcycle parking in several locations in the Harau Valley area||6,000  12.||Motorbike parking in turn 9||2,000|
|13.||Parking in the clock time||4,000|
|14.||Entrance ticket fort fort kock and animal park||15,000|
|15.||Parking at fort fort kock||2,000|
|16.||Panoramic park entrance ticket & Japanese hole||15,000  17.||Parking in panoramas||2,000|
|18.||Parking in sianok canyon||2,000|
|19.||Entrance ticket to the peak of the lawang||10,000|
|20.||Parking at the top of the lawang||3,000|
|21.||Parking at the Masjid Raya||2,000|
|22.||Parking at the Padang beach (taplau)||2,000|
|23 .||Snack, drinks and others||50,000|
This article was sent by: Bara Anggara – Part Time Traveler
A civil servant who is very like to enjoy the beauty of nature. Because I only have time on weekends to explore, I call myself a part-time traveler. Currently preparing to explore the beauty of eastern Indonesia using a motorcycle.
Come to know more closely: